MathSciNet Relay Station
MathSciNet bibliographic data
MR742228 (85m:58106) 58F10 (58F30)
Pugh, Charles C.; Robinson, Clark The $C\sp{1}$ closing lemma, including Hamiltonians. Ergodic Theory Dynam. Systems 3 (1983), no. 2, 261–313.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement